Medical Questions > Nutrition > Vitamins Forum

Chest Pains after taking vitamins

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
I have very uncomfortable chest pain right after taking my daily vitamins that last for a half an hour or longer. Is this normal? If not what should I do?
Did you find this post helpful?
First Helper ccourtn1
|

User Profile
replied September 22nd, 2008
Supporter
Are you drinking enough water when you take the vitamins?

I have a feeling that the pills might be getting stuck somehwere in the esophageal tract...try drinking at least 12 oz. of water and see if the chest pain still exists.

You might also try to take your multivitamin in liquid form! It's delivered quickly to the system...
|
Did you find this post helpful?
Quick Reply